# SDR A6WA202409038802

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 44,686 hours, 42,772 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 44,686 hours, 42,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE RH STRAP PN 601R31025-29 AT FS 559.00 AND RBL27 - 36.   AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND INSTALLED FLOOR STRUCTURE RH STRAP PN 601R31025-29 AT FS 559.00 AND RBL27 - 36 WITH FABRICATED NEW STRAP WITH MATERIAL 7075-T6, THICKNESS 0.050Ï¿½. DIMENSIONS L= 37.5Ï¿½ X W= 5.25Ï¿½.   RESTORED SURFACE FINISH.  ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 53-00-00 REV 39,  SRM 53-41-43 REV 39, SRM 51-40-11 REV 39, SRM 51-42-06 REV 39, SRM 51-24-21 REV 39 AND SRM 51-42-20 REV 39.  WORK PERFORMED UNDER AERSALE WORK ORDER 004393,  CARD NO. 20146, TT: 44,686:36 TC: 42,772.
